# SDR 95ZZZM16

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AM
- Make and model: Beech 1900C
- Aircraft serial: UC160
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Cable
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5630 - AFTER TAKEOFF LEFT TORQUE AND PROP RPM INDICATION FLUCTUATED.  FOUND BETA CABLE LOOSE, TIGHTENED CABLE, RERIGGED LEFT ENGINE.  OPS CHECK NORMAL.  (M)
